# SDR ASAA2022110340642

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,307 hours, 16,522 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

A/T ONLY ADVANCED TO 78 PERCENT ON T/O WHEN PERF DATA REQUIRED 101 PERCENT. GROUNDED - YES. NO LOGGED FAULTS A/T OR DFGS. SYS TEST GOOD TASKS B737-800 AMM 22-31-00-710-801 & 802.
